# SDR 22AA20090503

- Difficulty date: March 26, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,009 hours, 19,161 cycles
- Engine: Ge CF650C2
- Engine time: 83,902 hours, 21,908 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WAS FOUND A PUNCTURE ON HORIZONTAL STABILIZER TIP T/E UPPER PANEL STA XE 344 - 461 RT DUE NR 2 ENGINE DEBRIS.  HORIZONTAL STABILIZER TIP T/E UPPER PANEL STA XE 344 - 461 PUNCTURE RT REPAIR WAS ACCOMPLISHED IAW IAAC EO ARW-090414 BY TAMPA CARGO.
